# SDR CHQA201100196

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 24,228 hours, 19,582 cycles
- Engine: Allsn AE3007A
- Engine time: 18,904 hours, 15,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 602036
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE COCKPIT STEP EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  THE COCKPIT STEP EMERGENCY EXIT SIGN WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
